Some remarks to testing statistical hypothesis in linear regression model with constraints
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 36 (1997) no. 1, pp. 41-52
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1997_36_1_a4,
author = {Jur\'anek, Ji\v{r}{\'\i}},
title = {Some remarks to testing statistical hypothesis in linear regression model with constraints},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {41--52},
year = {1997},
volume = {36},
number = {1},
mrnumber = {1620509},
zbl = {1130.62346},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1997_36_1_a4/}
}
TY - JOUR AU - Juránek, Jiří TI - Some remarks to testing statistical hypothesis in linear regression model with constraints JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1997 SP - 41 EP - 52 VL - 36 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1997_36_1_a4/ LA - en ID - AUPO_1997_36_1_a4 ER -
%0 Journal Article %A Juránek, Jiří %T Some remarks to testing statistical hypothesis in linear regression model with constraints %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1997 %P 41-52 %V 36 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1997_36_1_a4/ %G en %F AUPO_1997_36_1_a4
Juránek, Jiří. Some remarks to testing statistical hypothesis in linear regression model with constraints. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 36 (1997) no. 1, pp. 41-52. http://geodesic.mathdoc.fr/item/AUPO_1997_36_1_a4/